Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

The Substitution Interpretation of the Quantifiers

J. Michael Dunn and Nuel D. Belnap, Jr.
Noûs
Vol. 2, No. 2 (May, 1968), pp. 177-185
Published by: Wiley
DOI: 10.2307/2214704
Stable URL: http://www.jstor.org/stable/2214704
Page Count: 9
  • Download ($42.00)
  • Subscribe ($19.50)
  • Cite this Item
The Substitution Interpretation of the Quantifiers
Preview not available

Page Thumbnails

  • Thumbnail: Page 
177
    177
  • Thumbnail: Page 
178
    178
  • Thumbnail: Page 
179
    179
  • Thumbnail: Page 
180
    180
  • Thumbnail: Page 
181
    181
  • Thumbnail: Page 
182
    182
  • Thumbnail: Page 
183
    183
  • Thumbnail: Page 
184
    184
  • Thumbnail: Page 
185
    185